# SDR SWAA2021111743555

- Difficulty date: November 13, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 7,050 hours, 3,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disengaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR OPENED WITH GIRT BAR ENGAGED SLIDE DID NOT DEPLOY ; / [01] RE-INSTALLED FWD SVC DOOR SLIDE PER MT 825-PRD-01-01
